# SDR CA990115002

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 4,353 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED THERE WAS NO NOTICEABLE RISE IN TEMPERATURE ON NR 1 ENGINE DURING ANTI-ICE SYSTEM ACTIVATION.  INVESTIGATION FOUND LINE (P/N 6876333) HAD FAILED.  THIS IS THE SECOND FAILURE OF THAT LINE IN 55 HOURS OF OPERATION.  THE FAULT WAS FOUND TO BE EXCESSIVE VIBRATION OF THE COMPRESSOR.  THE COMPRESSOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.   PART TC:  5,063.
